# SDR UPS06146510

- Difficulty date: March 16, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 5,848 hours, 3,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A5341076522300
- Condition: Cracked
- Location: Fr 54 Rbl 60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD BULKHEAD SIDEWALL PANEL BRACKET CRACKED RBL 60.  REMOVED AND REPLACED BRACKET PER A300 SRM 51-40-20.
